The Michigan Mathematical Journal

Horocyclically convex univalent functions

D. Mejìa and Ch. Pommerenke

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 483-496.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894160

Digital Object Identifier
doi:10.1307/mmj/1133894160

Mathematical Reviews number (MathSciNet)
MR2207202

Zentralblatt MATH identifier
1095.30038

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C50: Coefficient problems for univalent and multivalent functions 30C75: Extremal problems for conformal and quasiconformal mappings, other methods

Citation

Pommerenke, Ch.; Mejìa, D. Horocyclically convex univalent functions. Michigan Math. J. 53 (2005), no. 3, 483--496. doi:10.1307/mmj/1133894160. https://projecteuclid.org/euclid.mmj/1133894160


Export citation